# SDR UALA2013050103051

- Difficulty date: April 30, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,776 hours, 10,334 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OTBD FRONT BRAKE HOSE LEAKING HYDRAUIC FLUID.  REPLACED HOSE ASSY, CHECKED OKAY.
